# SDR USAASB04031

- Difficulty date: March 16, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1082 - ON CLIMB-OUT FROM ORD, CAPTAIN REPORTED THE LEFT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED AFTER GEAR RETRACTION.  AFTER FOLLOWING ABNORMAL PROCEDURE CHECKLIST, DECISION WAS MADE TO RETURN TO FIELD AT ORD.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED LEFT MAIN LANDING GEAR ASSEMBLY AND PERFORMED POSITION INDICATION AND WARNING SYSTEM TEST PER MM 32-61-21.  TEST CHECKED GOOD.  INSPECTED AIRCRAFT AND FOUND SAFE FOR MAINTENANCE FERRY FLIGHT FROM ORD TO CLT.  MAINTENANCE IN CLT REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR UPLOCK SENSOR PER MM.  PERFORMED GEAR SWING.  OPERATIONAL CHECK GOOD.  (M)
